one ovary removed and spottings+pain

my left ovary was removed july 26th, did not have period August, then had my period Sept. 8th for 7 days, had my 2nd chemo Sept. 15th, after my 2nd chemo I had a weird feeling when I urinate, and the smell seems weird too, although it might be because I was taking anti nausea pills every 6 hours, it burns a tiny bit too and then it stopped today the 20th, I also feel urgency to urinate specially at night, If I don't go, my lower abdomen and back feels weird, now I have spotting too, and have been having sharp pains where my ovary was for the past 5 days, it comes and goes too, I am very constipated right now and it hurts/bleeds when I defacate (sorry), should I be concerned?

3 Replies

oldestnewest
  • Hello,

    I would say a quick follow up with your Dr might put your mind at rest. It might be a urine infection, or something like that. Plus they might be able to give you something for the constipation- it's a horrible side effect of chemo.

    Hope you are able to speak to someone very soon. Xx

  • I agree with going to the doctor, it may be a urinary infection but peace of mind is a great thing too.

    All the best

    D

  • Hi there you are having a scary time arent you, I would go to see your doctor and get something to help the constipation or mention it to your Oncology team whichever you see the soonest. In the meantime, prunes in juice are good and constipation may come from the Chemo, Did you not get some information about the treatment you are getting and the possible side effects?

You may also like...